# SDR CALA2025080507321

- Difficulty date: August 1, 2025
- Submitted: August 5, 2025
- Operation: Air carrier
- Aircraft: N14235
- Make and model: Boeing 737824
- Aircraft serial: 28947
- Aircraft time: 76,723 hours, 29,486 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141A550426
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD WET AREA BS 328, RBL 46, FLOORBEAM HAS CORROSION.     REMOVED AND REPLACED FLOORBEAM SECTION BS 328 BETWEEN RBL 0 AND RBL 56 IAW SRM 53-10 51-2R-7 AND SRM SRM 51-40-02-0G-0 PARAGRAPH 7.D.
